# SDR FDEA202503180443

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 49,735 hours, 26,993 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#2 HP BLEED VALVE FAULT DURING TAKEOFF. COMPLIED  WITH ECAM AND QRH. COORDINATED WITH GOC. BECAUSE OF  MAINTENANCE HISTORY, NOT COMFORTABLE CONTINUING.  ATB.  REPAIRED WIRING.
